American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gerd Laures. Characteristic classes in $TMF$ of level $\Gamma_1(3)$. Trans. Amer. Math. Soc. 368 (2016) 7339-7357.
Abstract, references, and article information   
View Article: PDF

[2] Tarje Bargheer. The cleavage operad and string topology of higher dimension. Trans. Amer. Math. Soc. 366 (2014) 4209-4241.
Abstract, references, and article information   
View Article: PDF

[3] Xiaojun Chen. An algebraic chain model of string topology. Trans. Amer. Math. Soc. 364 (2012) 2749-2781.
Abstract, references, and article information   
View Article: PDF

[4] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey A. Strom. Two special cases of Ganea's conjecture. Trans. Amer. Math. Soc. 352 (2000) 679-688. MR 1443893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Octavian Cornea. There is just one rational cone-length . Trans. Amer. Math. Soc. 344 (1994) 835-848. MR 1260200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mónica Clapp and Dieter Puppe. The generalized Lusternik-Schnirelmann category of a product space . Trans. Amer. Math. Soc. 321 (1990) 525-532. MR 1038015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Barry Jessup. Rational approximations to L-S category and a conjecture of Ganea . Trans. Amer. Math. Soc. 317 (1990) 655-660. MR 956033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William J. Ralph. Category and group rings in homotopy theory . Trans. Amer. Math. Soc. 299 (1987) 205-223. MR 869408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mónica Clapp and Dieter Puppe. Invariants of the Lusternik-Schnirelmann type and the topology of critical sets . Trans. Amer. Math. Soc. 298 (1986) 603-620. MR 860382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Félix and Stephen Halperin. Rational LS category and its applications . Trans. Amer. Math. Soc. 273 (1982) 1-37. MR 664027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia